×

zbMATH — the first resource for mathematics

Fixed points for fuzzy mappings. (English) Zbl 0473.90087

MSC:
90C99 Mathematical programming
54H25 Fixed-point and coincidence theorems (topological aspects)
54C60 Set-valued maps in general topology
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, Espaces topologiques et fonctions multivoques, (1959), Dunod Paris · Zbl 0088.14703
[2] Bowman, C; Karamardian, S, Errors bounds for approximate fixed points, (), 181-192
[3] Butnariu, D, An existence theorem for possible solutions of a two-persons fuzzy game, Bull. math. soc. sci. math. R. S. roumanie, 23, 71, 29-35, (1979), (1) · Zbl 0398.90115
[4] Butnariu, D, A fixed point theorem and its application to fuzzy games, Revue roumaine math. pures appl., XXIV, 10, (1979), (with a corrigendum) · Zbl 0437.54039
[5] Butnariu, D, Solution concepts for n-persons fuzzy games, (), 339-358
[6] D. Butnariu, D. Non-cooperative N-persons fuzzy games, in: C.V. Negoitǎ, Ed., Management Applications of System Analysis (Birkhauser, Basel, to appear). · Zbl 0387.90115
[7] Butnariu, D, A fixed point theorem for point-to-fuzzy set mappings, Notices am. math. soc., (Oct. 1979)
[8] Eaves, B.C, Computing Kakutani fixed points, SIAM J. appl. math., 21, 2, 236-244, (1971) · Zbl 0209.26404
[9] Eaves, B.C, Homotopies for computation of fixed points, Math. programming, 3, 1-22, (1972) · Zbl 0276.55004
[10] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[11] Katsaras, A.K; Liu, D.B, Fuzzy vector spaces and fuzzy topological vector spaces, J. math. anal. appl., 58, 1, 135-146, (1977) · Zbl 0358.46011
[12] Kuhn, H.W, Simplicial approximation of fixed points, (), 1238-1242 · Zbl 0191.54904
[13] Negoitǎ, C.V; Ralescu, D, Application of fuzzy sets to system analysis, (1975), Birkhauser Basel · Zbl 0326.94002
[14] Rockafellar, R.T, Convex analysis, (1970), Princeton University Press Princeton, NJ · Zbl 0229.90020
[15] Todd, J.M, The computation of fixed points and applications, (), No. 124 · Zbl 0332.54003
[16] Weiss, M.D, Fixed points and induced fuzzy topologies for fuzzy sets, J. math. anal. appl., 50, 142-150, (1975) · Zbl 0297.54004
[17] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-352, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.